Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a theorem of Zassenhaus

Author: H. E. Goheen
Journal: Proc. Amer. Math. Soc. 5 (1954), 799-800
MSC: Primary 20.0X
MathSciNet review: 0073591
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hans J. Zassenhaus, A group-theoretic proof of a theorem of Maclagan-Wedderburn, Proc. Glasgow Math. Assoc. 1 (1952), 53–63. MR 0052407 (14,614f)
  • [2] G. Frobenius, Über auflösbare Gruppen, IV, Preuss. Akad. Wiss. Sitzungsber. (1901) pp. 1223-1225.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X

Additional Information

PII: S 0002-9939(1954)0073591-2
Article copyright: © Copyright 1954 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia